# SDR USAA2009022390420

- Difficulty date: February 4, 2009
- Submitted: February 24, 2009
- Operation: Air carrier
- Aircraft: N648AW
- Make and model: Airbus A320-232
- Aircraft serial: 770
- Aircraft time: 42,086 hours, 16,050 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480043203
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C8 - MAJOR REPAIR - CORROSION ON R2 LOWER DOOR SILL AT FR67 +17 INCHES, -Y1460.  REPAIRED R2 LOWER DOOR SILL AT FR67 +17 INCHES, -Y1460 IAW A320 SRM 53-41-14.
